Switch minimisation for a simple bidirectional network. / Mitchell, Chris J; Wild, Peter R.

In: Electronics Letters, Vol. 24, No. 20, 1988, p. 1284-1286.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)1284-1286
Number of pages3
JournalElectronics Letters
Volume24
Issue number20
DOIs
Publication statusPublished - 1988
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 886139